# SDR AALA202412237117

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 25,821 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 1C  SEAT-MOUNTED EMERGENCY LIGHT INOP. MAINTENANCE REPLACED SEAT 1C SEAT-MOUNTED EMERGENCY LAMP PER AMM 33-51-18 OPS CHECK NORMAL.
